RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 2, Pages 61–66 (Mi mz3027)  

Properties of $CR$-functions and their restrictions to submanifolds

Kh. P. Gambaryan

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (490 kB)

English version:
Mathematical Notes, 1991, 50:2, 813–816

Bibliographic databases:

Received: 24.05.1989

Citation: Kh. P. Gambaryan, “Properties of $CR$-functions and their restrictions to submanifolds”, Mat. Zametki, 50:2 (1991), 61–66; Math. Notes, 50:2 (1991), 813–816

Citation in format AMSBIB
\Bibitem{Gam91}
\by Kh.~P.~Gambaryan
\paper Properties of $CR$-functions and their restrictions to submanifolds
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 2
\pages 61--66
\mathnet{http://mi.mathnet.ru/mz3027}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1139700}
\zmath{https://zbmath.org/?q=an:0803.32008}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 2
\pages 813--816
\crossref{https://doi.org/10.1007/BF01157567}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100031}


Linking options:
  • http://mi.mathnet.ru/eng/mz3027
  • http://mi.mathnet.ru/eng/mz/v50/i2/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:104
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020